I'm desperate, and I know you can't give out medical help, but I need advice so badly.... Funny thing, we got a call from our dd dr. and the first thing DH said was to go to the disboards! Background: DD13 has aspergers, ocd, capd, sensory issues, problems with her eyesight, lack of fine motor control,... She had extremee problems with sleeping, eating... so the dr's put her on seroquel about 4 years ago. She gained weight with it (which was well needed). They tried all adhd medicine but they made her violent and nasty, which is why we tested her for CAPD, beccause it's mistaken so many times for adhd. Last month we took her to her eye dr. and DD eyesight is weakening even more. She told us that seroquel can affect the eyes. We saw DD therapist this week who put a call into her psychiatrist. TOday we got a call to take her off the seroquel and start her on Prozac.. I'm so worried about this, I've been checking online about side affects, safety... Does anyone have any experience? I know her OCDs are getting worse.. touching tapping, not being able to throw anything away.. so we were looking at another medicine anyway.. as you can tell my mind is in a million places... any advice?